# SDR IPXA1564940

- Difficulty date: February 4, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N73085
- Condition: Gouged
- Location: Bs 1861 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LT FUSELAGE SKIN GOUGED FROM LOWER STAB SEAL AT BS 1861 JUST ABOVE STRINGER 17.  REPAIRED IAW ATS ER 11-01526, DATED 2/21/11.
